# SDR FDEA201102040468

- Difficulty date: February 4, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 51,627 hours, 16,619 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU START, WHEN PACKS TURNED ON HAD FUEL ODOR  FOR APROX 20 SECONDS.  CONDUCTED A NORMAL APU START, REF JRH, 3-5,3-6  3-7, RAN PACKS, NO ABNORMAL ODORS NOTED, PACK OPS GOOD REF MM 21-00-00, COULD NOT DUPLICATE.
